BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The Kernel Category and Variants of the Concatenation Product

Participants in the publication
Mário J. J. Branco (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
1997-08

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
International Journal of Algebra and Computation

Publication Identifiers
ISSN - 0218-1967
eISSN - 1793-6500

Publisher
World Scientific Pub Co Pte Lt

Volume
07
Number
04

Number of pages
23
Starting page
487
Last page
509

Document Identifiers
DOI - https://doi.org/10.1142/s0218196797000228
URL - http://dx.doi.org/10.1142/s0218196797000228


Export

APA
Mário J. J. Branco, (1997). The Kernel Category and Variants of the Concatenation Product. International Journal of Algebra and Computation, 07, 487-509. ISSN 0218-1967. eISSN 1793-6500. http://dx.doi.org/10.1142/s0218196797000228

IEEE
Mário J. J. Branco, "The Kernel Category and Variants of the Concatenation Product" in International Journal of Algebra and Computation, vol. 07, pp. 487-509, 1997. 10.1142/s0218196797000228

BIBTEX
@article{41345, author = {Mário J. J. Branco}, title = {The Kernel Category and Variants of the Concatenation Product}, journal = {International Journal of Algebra and Computation}, year = 1997, pages = {487-509}, volume = 07 }